# SDR VPEA2011120400001

- Difficulty date: December 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N100JD
- Make and model: Beech C90A
- Aircraft serial: LJ1472
- Aircraft time: 2,769 hours, 2,242 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 01011H7419
- Condition: Cracked
- Location: Zone 200
- Part time: 2,769 hours, 2,242 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DEPARTED, WHILE AT CRUISE, THE PILOTS (LT) WINDSHIELD INNER PANE SHATTERED. THE PILOT FOLLOWED THE EMERGENCY PROCEDURES IN THE FLIGHT MANUAL AND DIVERETED.  THE LANDING WAS UNEVENTFUL AND THE ACFT WAS SECURED FOR REPAIRS.
